Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 124, NWS Jackson, MS

March 27, 2017Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 27, 2017, 3:43 PM CDT for Scott County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 3:43 PM CDT (20:43 UTC)
Expired
Mar 27, 2017, 4:30 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:03 PM CDTTSTM WND DMG1 Se Morton, MSWINDOWS BLOWN OUT AT THE MORTON HIGH SCHOOL BASEBALL FIELD CONCESSION STAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 1:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

974 
WUUS54 KJAN 272043
SVRJAN
MSC123-272130-
/O.NEW.KJAN.SV.W.0124.170327T2043Z-170327T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
343 PM CDT MON MAR 27 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Scott County in central Mississippi...

* Until 430 PM CDT

* At 342 PM CDT, a severe thunderstorm was located over Morton,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Forest around 355 PM CDT. 
  Harperville and Hillsboro around 400 PM CDT. 
  Steele around 410 PM CDT. 

Other locations impacted by this severe thunderstorm include
Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3228 8969 3240 8974 3244 8975 3258 8944
      3257 8932 3236 8932
TIME...MOT...LOC 2042Z 249DEG 30KT 3239 8965 

HAIL...1.00IN
WIND...60MPH
 
$$

GRG
1 follow-up statement
291 
WWUS54 KJAN 272114
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
414 PM CDT MON MAR 27 2017

MSC123-272130-
/O.CON.KJAN.SV.W.0124.000000T0000Z-170327T2130Z/
Scott MS-
414 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL SCOTT COUNTY...

At 414 PM CDT, a severe thunderstorm was located over Forest, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Forest and Steele. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3231 8953 3244 8953 3257 8932 3236 8932
TIME...MOT...LOC 2114Z 261DEG 21KT 3235 8945 

HAIL...1.00IN
WIND...60MPH
 
$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:49 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 27, 12:49 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1249 PM CDT Mon Mar 27 2017

...SEVERE WEATHER EXPECTED TODAY WITH HIGHER IMPACT SEVERE WEATHER
EVENT POSSIBLE MID-LATE WEEK...

.UPDATE...
Updated for 18Z aviation discussion.

&&

.AVIATION...
18Z TAF discussion:
Numerous showers and thunderstorms have developed across the
western half of the area late this morning and early this
afternoon. These showers and storms are expected to intensify in
a favorable severe weather environment with large hail possible in
the strongest storms. Storms will move from the west to east
through the remainder of the afternoon and into the early evening.
VCTS, TSRA, and VCSH was updated accordingly at all TAF sites.
Some showers could linger longer at GLH/GWO along a stalled
frontal boundary this evening. Otherwise, low ceilings and
possible fog development could result in IFR conditions after
9z/28 at most TAF sites, especially in the southeast. /TW/

&&

.DISCUSSION...
Scattered severe storms are still on tap for this afternoon,
especially across the northern half of the area. Mid morning water
vapor imagery shows a mid/upper shortwave centered over SW
Missouri extending back to the AR/LA border. Ahead of this system,
very isolated shower activity was ongoing. 12z soundings indicated
a pronounced cap around the 700-850 mb layer at SHV, which is
likely representative of areas generally from JAN to the north and
west. Meanwhile, there was less of a cap noted farther east. Mid
level lapse rates were quite steep, on the order of 7.5-8 C.

As further destabilization occurs through the day and the cap
gradually erodes, the advancing shortwave will help kick off
scattered convection, likely first across the Delta around midday
then spreading eastward through the afternoon. Because the
strongest upper forcing will remain north of the area, with less
in the way of low level forcing via a front, a scattered cellular
mode is favored over a line through much of the day. The steep mid
level lapse rates portend an enhanced large hail potential, with
golfball size hail possible and even a report or two of 2"+ hail
not out of the realm of possibility. Secondarily, damaging wind
gusts and tornadoes will also be possible. Generally speaking, the
severe threat will be greater the farther north and east across
the area, with the cap and timing (will the cap erode and storms
develop before the axis of steep lapse rates shifts to the east?)
being the main limiting factors in the west and lesser forcing
being the main limiting factor farther south.

Some minor adjustments were made to the severe graphic to reflect
our latest thinking and the HWO will be updated to reflect this as
well. Also, POPs were adjusted upward for much of the area for
this afternoon. No other major changes are planned at this point.
/DL/

Prior discussion below:

Today through tonight:

An active weather pattern is in store this afternoon as a strong
disturbance will promote widespread convective activity throughout
the area. At the surface this morning, a strong 1006mb surface low
is moving through the central Plains, with an attendant cold front
stretched down through central Texas. Water vapor imagery and
regional radars show the widespread convection that developed
yesterday afternoon-evening has slowly been losing the punch it
had earlier as storms are no where near as vigorous as they
progress into central Arkansas. Local radars show a large outflow
boundary that extends through southern Arkansas, western Louisiana
and into south- central and eastern Texas. This will be an
important mechanism for thunderstorm initiation as we go into
later this afternoon.

For this afternoon, expect the surface low to eject northeast
through Missouri and the mid Mississippi Valley, bringing the cold
front slowly towards our area. As the trough and surface low eject
northeast, an anticyclonic jet at 300mb will propagate into our area.
The way this moves in we will be in the front left quadrant, which
normally supports divergence and lift. However, with it being
opposite and on the back side of the trough, this will actually
lead to subsidence by 12Z this morning before the front right
quadrant and lift move over between 18-00Z this afternoon. The
environment is highly destabilized, some 1000-1500 MLCAPE, with
the hi-res NSSL WRF showing up to 2000 J/kg SBCAPE. With steep
700-500mb lapse rates approaching 6-7 deg C under the fast moving
disturbance, clockwise curving hodographs, 30+kts low-mid bulk
shear and 200-300 m2/s2 SRH, expect vigorous severe thunderstorms,
to be possible. SHIP values approach 1-2 and the global and hi-
res models show large hail parameter values approaching 10-15+
areawide. The previously mentioned boundary should help
convective development, even under some subsidence, mainly early
to late afternoon. Even with the best forcing off to our north,
this boundary and any convective development looks to be pretty
vigorous. Looks as though the best timing for development should
be just before noon-1pm in the Delta, with more vigorous
thunderstorms 1-3pm in the Delta to Natchez Trace Corridor and
closer to 3-5pm along and east of the I-55 corridor. The primary
risk with any thunderstorms that develop, especially supercells,
will be damaging winds and large hail, possibly up to golf ball
size or larger. With southeast moving storms and clockwise curving
hodographs, inflow should be efficient and a tornado can not be
ruled out. Through collaboration, the SPC has outlined portions of
our northern counties in the Highway 82 corridor in an enhanced
risk with the slight risk extending down towards the Highway 20
corridor and marginal risk further south. This will be outlined
in our HWO/graphics. Temperatures ahead of these storms will be
warm and much above normal some 10-15 degrees.

Some of these storms to linger into the overnight hours, with some
of these more vigorous storms possibly lingering a few hours after
7pm or so before weakening. As the surface low ejects northeast,
the cold front will slowly move into our area tonight. The front
should move into the Delta just before midnight and only slowly
move south towards I-20 by daybreak. Expect convection that
lingers or any new development to remain tied to the cold front as
rain and any storm chances will slowly lift north, mainly along
and north of the I-20 corridor. Some patchy fog can't be ruled out
in the southeast as moisture pools ahead of the boundary. Due to
clouds and the cold front around, expect temperatures slightly
cooler in the Delta but warmer in the low-mid 60s elsewhere. /DC/

Tuesday through Sunday:

A potential severe weather event for the Wednesday night/Thursday
period will be the main concern for the long term portion of the
forecast. As we go from Tuesday through Wednesday, a strong and
progressive upper level ridge will move across the ArkLaMiss
bringing continued well above normal temperatures.

A strong trough crossing the Southern Plains will approach the
ArkLaMiss late Wednesday night and bring significant height falls
and potentially widespread convection before daybreak to the Delta
region. Given steep mid level lapse rates and strong deep layer
shear, expect some storms to be severe with all modes possible. A
split upper level jet rounding the base of the trough should help to
enhance lift and potentially anchor a convective system over
portions of the forecast area Thursday resulting in a more enhanced
severe threat along with the potential for heavy rainfall. It would
seem the more favorable location on the synoptic scale would be
northwest portions of the area, but could imagine mesoscale
influences playing a large role in convective evolution and this
makes confidence in potential MCS location low.

Another upper level ridge will progress across the region from
Friday into the weekend bringing more above normal temperatures and
generally dry weather. We should see the next strong trough approach
Sunday bringing another chance for stormy weather. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       82  64  82  63 /  74  49  25   9
Meridian      82  63  82  61 /  69  47  26   9
Vicksburg     82  65  81  63 /  69  34  24   9
Hattiesburg   82  63  83  62 /  31  28  22   9
Natchez       82  65  82  64 /  62  16  23   8
Greenville    79  60  77  62 /  62  51  17   9
Greenwood     80  61  78  62 /  72  58  21  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/DL/DC/EC
Hazardous weather outlook, Mar 27, 11:53 AM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1153 AM CDT Mon Mar 27 2017

ARZ074-LAZ007-015-016-023>026-MSZ053>055-059>066-072>074-281700-
Ashley-Morehouse-Richland-Madison LA-Franklin LA-Catahoula-Tensas-
Concordia-Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
1153 AM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of northeast
Louisiana, southern portions of central Mississippi, and for
Ashley County Arkansas.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Midday through this evening

Isolated severe thunderstorms will be possible today from around
midday through this evening. The primary risks will be hail up to
the size of quarters and damaging wind gusts.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A potent weather system will bring the potential for severe weather
to the entire outlook area from late Wednesday night through
Thursday. The primary severe weather concerns will be damaging wind
gusts, large hail, and the possibility for tornadoes. Stay tuned for
updates concerning this potential severe weather event.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, ham radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of today
through tonight and Wednesday night through Thursday.

ARZ075-LAZ008-009-MSZ018-019-034>052-056>058-281700-
Chicot-West Carroll-East Carroll-Bolivar-Sunflower-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Smith-Jasper-Clarke-
1153 AM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of central
Mississippi, extreme northeastern Louisiana, and Chicot County
Arkansas.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Midday through this evening

Severe thunderstorms are possible today from midday through this
evening. The primary risks will be hail up to the size of golf
balls and damaging wind gusts, although a tornado cannot be
completely ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A potent weather system will bring the potential for severe weather
to the entire outlook area from late Wednesday night through
Thursday. The primary severe weather concerns will be damaging wind
gusts, large hail, and the possibility for tornadoes. Stay tuned for
updates concerning this potential severe weather event.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, ham radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of today
through tonight and Wednesday night through Thursday.

MSZ025>033-281700-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-
1153 AM CDT Mon Mar 27 2017

This hazardous weather outlook is for northern portions of central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mid-late afternoon through this evening

Severe thunderstorms are expected today during the mid-late
afternoon through this evening. The primary risks will be golf
ball size hail, damaging wind gusts, and a tornado or two are
possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A potent weather system will bring the potential for severe weather
to the entire outlook area from late Wednesday night through
Thursday. The primary severe weather concerns will be damaging wind
gusts, large hail, and the possibility for tornadoes. Stay tuned for
updates concerning this potential severe weather event.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, ham radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of today
through tonight and Wednesday night through Thursday.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 27, 3:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             6 N BRANDON             32.36N 90.01W
03/27/2017  E0.75 INCH       RANKIN             MS   NWS EMPLOYEE

            ALSO ESTIMATED WIND GUSTS TO 50 MPH.

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Mar 27, 3:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             6 WSW WINNSBORO         32.14N 91.81W
03/27/2017  E1.00 INCH       FRANKLIN           LA   PUBLIC

            REPORTED ALONG ERSKIN RD.

&&

NWS JACKSON MS
IRIS SYSTEM
Special weather statement, Mar 27, 3:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
305 PM CDT MON MAR 27 2017

LAZ009-272030-
East Carroll LA-
305 PM CDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN EAST CARROLL PARISH
UNTIL 330 PM CDT...

At 305 PM CDT, Meteorologists were tracking a strong thunderstorm
near Monticello, or 9 miles west of Transylvania, moving east at 30
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Alsatia around 320 PM CDT.
  Transylvania around 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Louisiana...and west central Mississippi.

LAT...LON 3261 9139 3262 9140 3269 9140 3269 9138
      3272 9137 3280 9116 3274 9116 3272 9105
      3264 9115 3260 9114 3259 9112 3261 9105
      3265 9103 3262 9100 3258 9104 3254 9128
      3254 9139 3260 9141
TIME...MOT...LOC 2005Z 251DEG 27KT 3264 9133

17
Special weather statement, Mar 27, 3:07 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT MON MAR 27 2017

MSZ049-055-272045-
Rankin MS-Simpson MS-
307 PM CDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
NORTHWESTERN SIMPSON COUNTIES UNTIL 345 PM CDT...

At 307 PM CDT, Meteorologists were tracking a strong thunderstorm
over Whites, or 9 miles west of Star, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Florence around 325 PM CDT.
  Star around 330 PM CDT.
  Monterey and Piney Woods around 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
central Mississippi.

LAT...LON 3195 9019 3199 9021 3199 9022 3201 9023
      3202 9022 3203 9025 3204 9023 3209 9023
      3209 9025 3210 9024 3211 9025 3213 9024
      3222 9007 3205 8994 3194 9019 3194 9020
TIME...MOT...LOC 2007Z 237DEG 21KT 3206 9020

GRG
Local storm report, Mar 27, 3:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             7 NE FLOWOOD            32.38N 90.01W
03/27/2017  E0.88 INCH       RANKIN             MS   PUBLIC

            NEAR THE ROSS BARNETT RESERVOIR.

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Mar 27, 3:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             4 NE GILBERT            32.09N 91.61W
03/27/2017  E1.00 INCH       FRANKLIN           LA   PUBLIC

            REPORTED AT GOODMAN'S FLYING SERVICES.

&&

NWS JACKSON MS
IRIS SYSTEM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:22 PM CDTSpecial Weather StatementJANYazoo23 min
Mar 27, 1:51 PM CDTSpecial Weather StatementJANWinston24 min
Mar 27, 1:57 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston48 min
Mar 27, 2:18 PM CDTSpecial Weather StatementJANRankin27 min
Mar 27, 2:25 PM CDTSevere Thunderstorm WarningJANHinds, Rankin50 min
Mar 27, 2:26 PM CDTSpecial Weather StatementJANLauderdale49 min
Mar 27, 2:32 PM CDTSpecial Weather StatementJANIssaquena28 min
Mar 27, 2:33 PM CDTSpecial Weather StatementJANWinston42 min
Mar 27, 2:38 PM CDTSpecial Weather StatementJANSharkey37 min
Mar 27, 2:42 PM CDTSpecial Weather StatementJANNoxubee48 min
Mar 27, 2:49 PM CDTSpecial Weather StatementJANCopiah26 min
Mar 27, 2:55 PM CDTSpecial Weather StatementJANMadison35 min
Mar 27, 2:56 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston49 min
Mar 27, 3:07 PM CDTSpecial Weather StatementJANRankin38 min
Mar 27, 3:13 PM CDTSevere Thunderstorm WarningJANIssaquena47 min
Mar 27, 3:30 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee60 min
Mar 27, 3:37 PM CDTSevere Thunderstorm WarningJANSimpson38 min
Mar 27, 3:48 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren42 min
Mar 27, 3:51 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba69 min
Mar 27, 4:03 PM CDTSpecial Weather StatementJANFranklin27 min
Mar 27, 4:07 PM CDTSpecial Weather StatementJANHumphreys23 min
Mar 27, 4:24 PM CDTSevere Thunderstorm WarningJANNewton, Scott68 min
Mar 27, 4:30 PM CDTSpecial Weather StatementJANNoxubee30 min
Mar 27, 4:37 PM CDTSpecial Weather StatementJANHumphreys23 min
Mar 27, 4:39 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson51 min
Mar 27, 4:46 PM CDTSpecial Weather StatementJANKemper44 min
Mar 27, 4:53 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee67 min
Mar 27, 5:15 PM CDTSevere Thunderstorm WarningJANJasper, Newton45 min
Mar 27, 5:25 PM CDTSpecial Weather StatementJANLauderdale65 min
Mar 27, 5:35 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren40 min
Mar 27, 5:42 PM CDTSevere Thunderstorm WarningJANJasper, Smith48 min
Mar 27, 6:08 PM CDTSpecial Weather StatementJANClarke67 min
Mar 27, 6:12 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren48 min
Mar 27, 6:28 PM CDTSevere Thunderstorm WarningJANJasper23 min
Mar 27, 6:44 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.